# SDR DHL2005748505

- Difficulty date: August 15, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE FLIGHTSTAR AIRCRAFT SERVICES NR 109558, FUSE HAS A DENT BS 460 ABOVE STR 26R.  CUT OUT DAMAGED AREA DIMS 3" BY 3 1/2 AND FABRICATED REPAIR DOUBLER FROM MATERIAL USE 2024T3 .080 PO NR 900-2255 AND FILLER FROM MATERIAL USE 2024T3 .080 PO NR 900-22-55 DIMS 10" BY 5" IAW B727 SRM 53-30-3 FIG NR 14 TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER AND FILLER IAW B727 SRM 53-30-3 FIG 14, REPAIR IS A CAT B.
